# SDR DALA2017022201454

- Difficulty date: February 22, 2017
- Submitted: February 22, 2017
- Operation: Air carrier
- Aircraft: N902DE
- Make and model: Doug MD-88
- Aircraft serial: 53379
- Aircraft time: 65,022 hours, 47,533 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Missing
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R GIRT BAR LANYARD MISSING P/N 3961899-501  REMOVED AND PINNED SLIDE. REINSTALLED 1R SLIDE AND LANYARD IAW AMDS W/C 2561-4964.  SAFETY PIN REMOVED AND STOWED.
